# SDR F3LA2019122300155

- Difficulty date: December 20, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N721FR
- Make and model: Airbus A321-211
- Aircraft serial: 7884
- Aircraft time: 7,799 hours, 3,298 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 893301
- Condition: False Indication
- Location: Nlg
- Part time: 7,799 hours, 3,298 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING L/G SYS DISAGREE // R&R NLG SENSOR 24GA PERFORMED BITE CHECK OF LGCIU NO FAULTS NOTED AC OK TO CONTINUE. REF. AMM 32-64-00-741-001-A
